# SDR TRB2004F00008

- Difficulty date: January 12, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N434AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 434
- Engine: Pwa PW127
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Check Valve
- Part number: CT602
- Condition: Failed
- Location: Compressor
- Part time: 2,787 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF THE LT ENGINE ITT EXCEEDED THE LIMITS.   REMOVED AND REPLACED THE LT ENGINE P2.5 CT CHECK VALVE.
